# SDR BSY2001F00012

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N684HA
- Make and model: Lear 35A
- Aircraft serial: 113
- Engine: Garrtt TFE73122B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CMH) LOST HYDRAULIC PRESSURE COMING INTO AIRPORT, BLEW GEAR DOWN LANDED OK.  REPAIRED HYDRAULIC LINE.  NOSE WHEEL WELL, SERVICED RES.  CHANGED BOTH PUMPS AS PRECAUTIONARY MEASURES, OPS CHECK GOOD.
